Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1961, Volume 25, Issue 2  


On the question of the best approximation of absolutely monotonic and certain other functions in the metric $L$, by trigonometric polynomials
V. K. Dzyadyk
173
On the best approximation of functions of two variables by functions of the form $\varphi(x)+\psi(y)$
Yu. P. Ofman
239
On the completeness of the system of functions $ż^{\nu_n}\}$ on curves in the complex domain
Chen Se-Ch'ang
253
The connection between the growth of a meromorphic function and the distribution of the arguments of its values
I. V. Ostrovskii
277
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021